科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2015年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

1.      Haidong Liu and Fanwei Meng,Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects, Discrete Dynamics in Nature and Society ,Volume 2015, Article ID 138984, 12 pages

2.      Haidong Liu and Fanwei Meng ,Some new nonlinear integral inequalities with weakly singular kernel and their applications to FDEs, Journal of Inequalities and Applications ( 2015) 2015:209

3.      Run Xu, Ying Zhang. Generalized Gronwall fractional summation inequalities and their applications. Journal of Inequalities and Applications, (2015) 2015:242.

4.      7.Haidong Liu*, Famwei Meng, Some new nonlinear integral inequalities with weakly singular kernel and their applications to FDEs, Journal of Inequalities and Applications, 2015, (2015): 209.

5.      P. R. Li, One class of generalized boundary value problem for analytic functionsBoundary value problems, 2015: 40 DOI 10.1186/s13661-015-0301-0.   SCI三区

6.      Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Iterative solution to singular nth-order nonlocal boundary value problems, Boundary Value Problems 20152015125 10 pages (SCI)

7.      Yongqing Wang, Lishan Liu, Necessary and sufficient condition for the existence of positive solution to singular fractional differential equationsAdvances in Difference Equations, 2015, 2015, 14 pages.

8.      高振龙,张艳华. Large and moderate deviations for a class of renewal random indexed branching process. Statistics and Probability Letters, 2015, 103: 1-5.

9.      高振龙,张艳华. Limit theorems for a Galton–Watson process with immigration in varying environments, Bulletin of the Malaysian Mathematical Sciences Society, 2015, 38: 1551-1573.

10.  Liguang Wang, Wang L G. On the properties of some sets of von Neumann algebras under perturbation. Sci China Math, 588)(2015: 1707–1714.

11.  Hongdan Li, Lishan Liu, Yonghong Wu, Positive solutions for singular nonlinear fractional differential equation with  integral boundary conditions, Boundary Value Problems, (2015) 2015:232,  DOI 10.1186/s13661-015-0493-3

12.  Xinguang Zhang, Lishan Liu, Yonghong Wu, Caccetta Lou, Entire large solutions for a Schrödinger systems with a nonlinear random operator, J. Math. Anal. Appl., 423(2)(2015), 1650-1659.

13.  Xinan Hao, Lishan Liu, Yonghong Wu, Iterative solution to singular nth-order nonlocal boundary value problems, Boundary Value Problems, (2015) 2015:125, DOI 10.1186/s13661-015-0393-6, 10 pages.

14.  Yongqing Wang, Lishan Liu, Necessary and sufficient condition for the existence of positive solution to singular fractional differential equations, Advances in Difference Equations, (2015) 2015:207, DOI 10.1186/s13662-015-0540-5, 14 pages.

15.  Ying Wang, Lishan Liu, Yonghong Wu, Extremal solutions for p-Laplacian fractional integro-differential equation with integral conditions on infinite intervals via iterative computation, Advances in Difference Equations(2015) 2015:24, 14 pages.

16.  Lishan Liu, Dezhou Kong, Yonghong Wu, The best approximation theorems and variational inequalities for discontinuous mappings in Banach spaces, Science China, Mathematics, 58(12)(2015), 2581–2592.

17.  Xinguang Zhang, Lishan Liu, Yonghong Wu, B. Wiwatanapataphee, The spectral analysis for a singular fractional differential equation  with a signed measureAplied Math. Comput., 257(2015), 252-263.

18.  Ying Wang, Lishan Liu, Xinguang Zhang, Yonghong Wu, Positive solutions of  a  fractional semipositone differential system arising from the study of  HIV infection models, Aplied Math. Comput., 258(2015), 312-324.

19.  Haiyong Qin, Xin Zuo, Jianwei Liu, Lishan Liu, Approximate controllability and optimal controls of fractional dynamical systems of order 1<q<2 in Banach spaces, Advances in Difference Equations(2015) 2015:73, 17 pages.

20.  Dezhou Kong, Lishan Liu, Yonghong Wu, Best Proximity Point Theorems for $\alpha$-nonexpansive Mappings in Banach spaces, Fixed Point Theory and Applications, (2015) 2015:159, 10 pages.

21.  B. Wang, G. Li, Bounds on asymptotic numerical solvers for ordinary differential equations with extrinsic oscillation, Appl. Math. Modell. 39 (2015) 2528-2538

22.  Shudi Yang,  Zheng-An Yao,  Chang-An Zhao, The weight enumerator of the duals of a class of cyclic codes with three zeros, Applicable Algebra in Engineering, Communication and Computing 26 (4) (2015), 347–367.

23.  Wang Jianxin, Yuan Ye, Zhao Shengli*. Fractional factorial split-plot designs with two- and four-level factors containing clear effects. Communications in Statistics – Theory and Methods, 44(4), 2015: 671-682.

24.  Li Zhiming, Zhao Shengli*, Zhang Runchu. On general minimum lower order confounding criterion for s-level regular designs. Statistics and Probability Letters, 99, 2015: 202-209.

25.  Zhao Qianqian, Zhao Shengli*. Mixed-level designs with resolution III or IV containing clear two-factor interaction components. Metrika, 78(8), 2015: 953-965.

26.  Wu Helin*, Ren Rong, Hu Feng. Continuous dependence property of BSDE with constraints. Applied Mathematics Letters, 45, 2015, 41-46.

27.  Zong Zhaojun, Hu Feng*, Chuancun Yin, Helin Wu. On Jensen's inequality, Holder's inequality and Minkowski's inequality for dynamically consistent nonlinear evaluations. Journal of Inequalities and Applications, Volume 2015, 2015, 152, 18 pages.

28.  Zhao Yongxia*, Wang Rongming, Yao Dingjun, Chen Ping. Optimal Dividends and Capital Injections in the Dual Model with a Random Time Horizon. Journal of Optimization Theory and Applications, 167(1), 2015, 272-295.

29.  Zhao Yongxia*, Yao Dingjun. Optimal dividend and capital injection problem with arandom time horizon and a ruin penalty in the dual model. Applied Mathematics A Journal of Chinese Universities, 30(3), 2015, 325-339.

30.  Dong Hua, Zhao Xianghua. Total duration of negative surplus for a MAP risk model. Appl. Math. J. Chinese Unvi., 30(4), 2015, 397-406.

31.  Gao zhenlong, Wang Weigang. Large deviations for a Poisson random indexed branching process. Statistics and Probability Letters, 105, 2015, 143-148.

32.  Gao zhenlong, Zhang Yanhua. Large and moderate deviations for a class of renewal random indexed branching process. Statistics and Probability Letters, 103, 2015, 1-5.

33.  Gao zhenlong, Zhang Yanhua. Limit theorems for a Galton–Watson process with immigration in varying environments, Bulletin of the Malaysian Mathematical Sciences Society, 38, 2015, 1551-1573.

34.  Wang Mingqiu*, Nonconvex penalized ridge estimations for partially linear additive models in ultrahigh dimension, Statistical Methodology, 26, 2015, 1-15.

35.  Wang Mingqiu*, Song Lixin, Tian Guo-Liang, SCAD-Penalized least absolute deviation regression in high dimensional models, Communications in Statistics-Theory and Methods, 44(12), 2015, 2452-2472.

36.  Yin Chuancun, Yuen Kam Chuen. Optimal dividend problems for a jump-diffusion model with capital injections and proportional transaction costs.  Journal of Industrial and Management Optimization, 11(4), 2015, 1247-1262.

37.  Li Peng, Zhou Ming, Yin Chuancun. Zhou Optimal reinsurance with both proportional and fixed costs.  Statistics & Probability Letters, 106, 2015, 134-141.

38.  蔡俊青, An algorithm for hamiltonian cycles under implicit degree conditions, Ars Combinatoria,2015.

39.  任智亮 ,魏翠萍  ,A multi-attribute decision-making with prioritization relationship and dual hesitant fuzzy decision information,International Journal of Machine Learning and Cybernetics,2015.

40.  王宜举,Parameter Selection for Nonnegative l_1 Matrix/Tensor Sparse Decomposition, Operations Research Letters    ,43,423–426,2015.

41.  李松松  张玉忠,On-Line Scheduling on Parallel Machines to Minimize the     J Syst Sci Complex, 28,1-6,2015.

42.  王宜举,Convergence Analysis of A Block Improvement Method for Polynomial Optimization over Unit Spheres, Numerical Linear Algebra and Applications,22(3),1059-1076,2015.

43.  高丽君,王丹丹,王刚,Further results on exponential stability for impulsive switched nonlinear time delay systems with delayed impulse effects    ,Applied Mathematics and Computation,268,186–200,2015.

44.  王刚,Existence-stability theorems for strong vector set-valued equilibrium problems in reflexive  Banach spaces, Journal of Inequalities and Applications,

1-14,2015.

45.  屈彪,刘丙花,郑娜,     On the computation of the step-size for the CQ-like algorithms for the split feasibility problem, Applied Mathematics and Computation,262,218-223,2015.

46.  梁作松,单而芳,The clique-transversal set problem in claw-free graphs with degree at most four   ,Information processing letters,115,331-335,2015.

47.  蔡俊青,A sufficient condition involving implicit degree and neighborhood intersection for long cycles,Information Processing Letters,115(2),225-227,2015.

48.  Yingxin Guo, Mingzhi Xue, Characterizations of common fixed points of one-parameter nonexpansive semigroups, Fixed Point Theory,2015, 16(2): 337-342;

49.  Quanguo Chen, Dingguo Wang, Miuliu, Morita theory for group corings, Hacettepe Journal of Mathematics and Statistics, 44(2015), 1333-1350.

50.    Quanguo Chen, Dingguo Wang, Constructing New crossed group categories over weak Hopf group algebras, Mathematica Slovaca, 65(2015), 473-492.

51.   Quanguo Chen, Dingguo Wang, Induction functors for group corings, Kodai Mathematical Journal, 38(2015), 155-165.

52.  Quanguo Chen, Dingguo Wang, Constructing Quasitriangular Hopf algebras, Communications in algebra, 43(2015), 1698-1722.

53.   Lily Li Liu(刘丽) Bao-Xuan Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discrete Mathematics, 338 (2015) 2332—2340.

54.  Bin ZhangYu ZhouOn a class of ternary cyclotomic polynomialsBulletin of the Korean Mathematical Society52(2015), 1911-1924.

55.  Dingguo Wang, J.J.Zhang, G.B.Zhuang, Connected Hopf algebras of Gelfand-Kirillov dimension four, Trans. Amer.Math. Soc. 367(8)(2015), 5597-5632

56.  D.-G Wang and Q.-G. Chen, Separable functors in group coring, Osaka J. Math. 52(2)(2015)475-493